# SDR AALA202307102342

- Difficulty date: July 6, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N872AN
- Make and model: Boeing 787-8
- Aircraft serial: 65992
- Aircraft time: 9,951 hours, 1,676 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Trim Panel
- Part number: 847Z3110414
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT CREW REST DOOR TRIM IS LOOSE OUTER DOOR TRIM BLOCKS THE DOOR FROM OPENING AND CAUSES IT TO JAM SHUT. MAINTENANCE RE-ATTACHED LOOSE FLIGHT CREW REST DOOR TRIM  PER AMM 25-00-00
